Since 2009

Addie Armstrong and Dan McQuillan, Vertex-magic total labelings of even complete graphs, Discrete Math. 311 (2011) pp. 676-683.

Dan McQuillan, A technique for constructing magic labelings of 2-regular graphs, Journal of Combinatorial Mathematics and Combinatorial Computing 75 (2010), pp. 129-135.

Dan McQuillan and R. Bruce Richter, A Parity Theorem for Drawings of Complete and Complete Bipartite Graphs, American Mathematical Monthly Vol. 117, No. 3, March 2010.

Jeremy Holden, Dan McQuillan and James M. McQuillan, A conjecture on strong magic labelings of 2-regular graphs, Discrete Mathematics, 309 (2009), pp. 4130-4136.

Dan McQuillan and James M. McQuillan, Magic Labelings of Triangles, Discrete Mathematics, 309 (2009), pp. 2755-2762.

Dan McQuillan, Edge-magic and Vertex magic Total Labelings of Certain Cycles, Ars Combinatoria, 91(2009), pp. 257-266.

Comments are closed.